# SDR SWIA201229932

- Difficulty date: January 11, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,235 hours, 17,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 280 RBL 9.  (C-CHECK)  REPAIRED CRACK FOUND AT FS 280 RBL 9 IN ACCORDANCE WITH REO.
